“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6752
School of Physics
  Title:   On the Phase Structure of Two-Dimensional Generalized Yang-Mills Theories
  Author(s): 
1.  M. Alimohammadi
2.  M. Khorrami
  Status:   Published
  Journal: Nucl. Phys. B
  No.:  40
  Vol.:  597
  Year:  2001
  Pages:   652-664
  Supported by:  IPM
  Abstract:
The phase structure of the generalized Yang-Mills theories is studied, and it is shown that almost always, it is of the third order. As a specific example, it is shown that all of the models with the interaction ∑j (njj+N)2k exhibit third order phase transition. (nj is the length of the j-th row of the Yang tableau corresponding to U(N).) The special cases where the transition is not of the third order are also considered and, as a specific example, it is shown that the model ∑j (njj+N)2+gj (njj+N)4 exhibits a third order phase transition, except for g=27π2/256, where the order of the transition is 5/2.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right